# SDR SWAA011962

- Difficulty date: July 10, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 61,669 hours, 50,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT MISSING AND WIRES NOT SECURE AT ROW NR 3.  INSTALLED EEPLS LIGHT AND SECURED WIRES PER MM.
